Does an overdose hurt?

Discussion in 'Mental Health Disorders' started by City Kitty, Jun 2, 2009.

Thread Status:
Not open for further replies.
  1. City Kitty

    City Kitty New Member

    I mean what is it like?
    I spent aaagggesss trying and trying to get better, but i just can't! i'm scared but i can't live anymore, please help me... what's the best method?
  2. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Sorry Kitty but this is a pro life forum and noone will talk methods with you.. It's against the rules..You don't want to OD because most of the time people fail and get really sick.. You can cause damage to your liver and kidneys.. It can also effect you stomach lining..Why don't you talk to us and let us help show you support...You will find there are alot of us who suffer from such thoughts but being here getting support makes a difference.. Take care!!
  3. Ignored

    Ignored Staff Alumni

    Depends what you overdose on. Most anti-d's won't kill you no matter how many you take (believe me I know) and leave you feeling as if you've been hit by a bus. Paracetemol won't knock you out but will kill you slowly and incredibly painfully, probably days later... my gp once begged me not to try and kill myself that way as it was so bad. There are other things out there but again the efficacy of most things that you can get legally is very hit and miss and could leave you permanently damaged but not dead. Better ways to off yourself for sure...!
  4. justafool

    justafool Well-Known Member

    Well, don't try over-the counter sleeping pills, that's for sure.

    Best of all, think about different ways to live, rather than different ways to die. If your life is in need of radical changes, then make those changes. Be as bold as you need to be.
  5. Brighid Moon

    Brighid Moon Member & Antiquities Friend

    Yeah, an overdose does hurt. And then its majorly embarrassing afterwards. After living through two of them, I highly do not recommend it as a way out.
  6. Scars and Memories

    Scars and Memories Account Closed

    That depends on what you take. Don't even bother if you don't know what you're doing..
  7. Mikeintx

    Mikeintx Well-Known Member

    Well let me give you a little rundown on what it was like for me...

    I took the pills and about a half hour later it started to hit bad... at first i just felt a little nasua and my heart started to race(the effect of one of the types i had taken). I started feeling dizzy and this overwhelming, holy shit, kind of anxiety overtook me. I was scared as I now knew I was going to die...

    I staggered around as the pain in my stomach started to get intense and my heart rate got really really high(later when i was hospitalized I found my blood pressure was over 200/130). I was scared shitless and as the pain in my stomach got overwhelming i began throwing up...not because i wanted to but because there was no holding it down.

    I have never thrown up so much, so violently in my life. After about an hour of puking black vomit(black from blood) I felt I was finally gonna die as my organs would shutdown or mb id have a heartattack... at this point I was manic and decided to lay in my bed and wait for the end to come. I laid there and continued throwing up all over myself(i was so out of it I did not even really notice it) and i started thrashing around my arms breaking shit not even realizing what i was doing. After laying there for what seemed to be an eternity(about 5 hours) I realized I prob just really messed up my organs and would not die, so I went to the hospital.

    I hope this story will help deter you from trying to overdose, although my words cant even begin to describe how horrible it was, it was single handedly the worst thing I have ever gone through and I have been through some bad stuff. The anxiety, and lonelyness I felt is beyond compare. Not only was it horrible, but then the next week being in the hostpial and psych ward is a whole nother story how shitty this experience can be. I urge you not to attempt, get help please and keep fighting no matter how bad it gets, keep fighting.
  8. Denial87

    Denial87 Member

    If the overdose hurts your body (as it most likely will) then yes, it will hurt.
  9. Mikeintx

    Mikeintx Well-Known Member

    By the way, this was a little over a year and a half ago and I have not vommited since and dont think I will ever be able to again... no matter how sick I get or drunk.
  10. aoeu

    aoeu Well-Known Member

    Overdoses have an abyssmal failure rate... And if they do work, you get the fun times of spending the last moments of your life over a toilet repeatedly inducing vomiting in the hopes of living.

    They sound good... But anything you're allowed to have has been tested to ensure it's NOT dangerous.
  11. Neverhappyalwayssad

    Neverhappyalwayssad Well-Known Member

    Well it all depends on what you take. The Charcoal shit they give you hurts :( well its digusting and u have to swallow a whole cup full, thinking about that makes me want to throw up. Also OTC stuff isn't very reliable, so I wouldn't even give that a second thought.

    (Charcoal doesn't hurt its just overly digusting :( gross..... )
    Last edited by a moderator: Jun 3, 2009
  12. Bambi

    Bambi Well-Known Member

    I the OD didn't hurt but the breathing tube, urinary catheter and feeding tube they put in for the three days I was in a coma hurt like a hell. I also had massive areas of skin that flaked off...why I never asked...and burns from the paddles to restart my heart burned for awhile. I ended up with a urinary tract infection and ulcers in my esophagus from them pumping my stomach and oh yeah a bit of diaper rash from the diapers they put me in-sexy!

    But seriously Kitty talk it out with us here...whatever it takes but don't check out. PM me if you would like and post like helps and others are here for you.
Thread Status:
Not open for further replies.